# SDR DALA1034151503

- Difficulty date: November 22, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,508 hours, 17,287 cycles
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 35B IS INOPERATIVE.  MX RE-PINNED THE HARNESS.  SYS OPERATION IS NORMAL.
